# SDR AALA20160304010

- Difficulty date: March 4, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 18,914 hours, 7,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACFT BAY, H/P GND AIR ACCESS DOOR 194DR ALL FOUR LATCH LANDINGS WORN.  INSTALLED REPAIR STRAP & FILLER IAW EA 258418 DATED 2 23 2016.  ACFT IN BASE MX.
